MathSciNet Relay Station
MathSciNet bibliographic data
MR154289 (27 #4238) 55.70
Connell, E. H. Approximating stable homeomorphisms by piecewise linear ones. Ann. of Math. (2) 78 1963 326–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement